MAUDE Adverse Event Report: ABBOTT VASCULAR INC. HI-TORQUE TURNTRAC; WIRE, GUIDE, CATHETER

ABBOTT VASCULAR INC. HI-TORQUE TURNTRAC; WIRE, GUIDE, CATHETER
Model Number 1020010
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when opening the pouch of the 014 ht turntrac flex 190 guide wire (gw), a hair was noted to be on the dispenser hoop while the device was still in the bag.Therefore, the gw was not used in the procedure.There was no patient involvement and no clinically significant delay reported in the procedure.Another turntrac gw was used in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
Subsequent to the initial report being filed, return device analysis found the guide wire was returned with blood on distal solder ball and in the coils.There was contrast on the device.There were traces of fluids in the dispenser coil hoop.There was no adverse patient effect reported.No additional information was provided.
 
Additional Manufacturer Narrative
A visual and dimensional inspection was performed on the returned device.The reported contamination was confirmed.A review of the production records and the corrective and preventive actions (capa) database was performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed no indication of a lot specific issue.The investigation was unable to determine a conclusive cause for the reported contamination.It was reported that a hair-like material was observed on the dispenser hoop after unpacking.Analysis of the returned device confirmed the hair-like material.In this case, the wire was returned with the sterile packaging opened.Additionally, the wire was returned with blood and damage on the coils, indicating the wire was subject to manipulation.In this case, it is possible that the contamination was introduced during handling of the wire; however, this cannot be confirmed.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
HI-TORQUE TURNTRAC
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key19773372
Report Number2024168-2024-08506
Device Sequence Number8371796
Product Code DQX
UDI-Device Identifier08717648222641
UDI-Public(01)08717648222641(17)240930(10)2101861
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model Number1020010
Device Catalogue Number1020010
Device Lot Number2101861
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by Manufacturer08/26/2024
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown